# SDR DALA2023042603268

- Difficulty date: April 22, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N305DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55084
- Aircraft time: 6,317 hours, 3,016 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R PACK OVHT CAUTION MSG FOLLOWED BY L PACK OVHT MSG ON TAXI COMPLIED WITH ABNORMAL CHECKLISTS. REFERENCE LOG 4748840 AND 2730343 FOR CORRECTIVE ACTION. OK FOR SVC. (LP# 4748842)
